# SDR USAA2013041700011

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,730 hours, 20,836 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 15759
- Condition: Faulty
- Location: Lavatory
- Part time: 17,595 hours, 7,866 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAV "E" SMOKE DETECTOR TRIGGERED IN FLIGHT.  NO SMOKE NOTED BUT FORWARD CIDS WOULD NOT RESET.  PER AIRBUS A319/A320 TSM TASK 26-17-15-000-001, MAINTENANCE REMOVED AND REPLACED LAV "E" SMOKE DETECTOR.  REFERENCE AMM CHAPTER/TASK 26-17-15-000-001 AND 26-17-15-400-001.  OPS TEST C/W PER AMM CHAPTER/TASK 26-17-00-710-001.
